# SDR AALA202406210223

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 24,312 hours, 10,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 31c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31C THE EMERGENCY LIGHTING HAS DETACHED FROM THE SEAT IN THE AISLE. REATTACHED LIGHT, OPERTIONAL CHECKS GOOD. PER AMM 33-51-03.
